Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffering from brain tumor,taking oxy-e with MSM. Shivering and weakness at small dose, is there anything to worry about ?

We started giving oxy-e together with MSM to father who has a brain tumor . However, even at small dosage (7 drops oxy-e and 1 teaspoon MSM) he has intensive feeling of cold and shiver in body and general weakness. We are very sensitive with every side effect because of the brain problem. Can you tell me if this effect is normal, and if yes what it is related to and also if we can further increase the dosage.
Asked On : Tue, 5 Jul 2011
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The natural remedies you are trying on your father are not FDA approved drugs and they do not have any proven efficacy. Their composition has not been disclosed by manufacturer so its side effects are difficult to predict.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor